MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.023 CEMENTLESS, HA COATED STD STEM SIZE 3; HIP CEMENTLESS, HA COATED STD STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.023 CEMENTLESS, HA COATED STD STEM SIZE 3; HIP CEMENTLESS, HA COATED STD STEM
Model Number 01.12.023
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed 2 days after the primary surgery due to a periprosthetic fracture, for reasons unknown.Stem and head have been revised.Sales rep comment: the stem was undersized.A size 2 was planned, and then a size 3 has been implanted.But even a size 4 would have been undersized.
 
Additional Manufacturer Narrative
Batch review performed on 6 october 2022: lot 2111450: (b)(4) items manufactured and released on 24-jan-2022.Expiration date: 2027-jan-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Visual inspection performed by r&d manager: during the analysis it is evaluated that all the ha coating is present on the stem body.Only one small part on the lateral stem is little bit scratched.This is expectable due the fact that the stem has been explanted after 2 days.Some signs and scratches are present on the neck surface probably due to revision surgery.We evaluated the shape and dimension of the stem comparing it with dedicated x-ray templates 100% scale and all parameters are in compliance to the specifications.It is not possible to determine the root cause of reported complaint.

Brand Name
STEM: QUADRA-H 01.12.023 CEMENTLESS, HA COATED STD STEM SIZE 3
Common Device Name
HIP CEMENTLESS, HA COATED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15734901
Report Number3005180920-2022-00810
Device Sequence Number6316625
Product Code JDI
UDI-Device Identifier07630030802041
UDI-Public07630030802041
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.023
Device Catalogue Number01.12.023
Device Lot Number2111450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale